# SDR SWAA2020101522342

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 13,894 hours, 6,231 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CRACKING/CREEKING NOISE COMING FROM THE FLOOR BOARDS BETWEEN ROWS 16 & 17.  C/W EA 1-A53-31403, NO DEFECTS NOTED.  REPETITIVE INSPECTION REQUIRED.  PERFORM GENERAL VISUAL EXAMINATION OF THE PANEL TO ENSURE PANEL IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURES) IF NOTED; CONTACT SERVICE ENGINEERING.  INSPECTION THRESHOLD 100 FLIGHT CYCLES.  REPEAT INSPECTION 100 FLIGHT CYCLES.  PERFORM PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY, PER AMM 53-21-00/401.  PERMANENT REPAIR LIMIT 250 FLIGHT CYCLES REPETITIVE ACTION REQUIRED.
